# SDR N6WA2015081801

- Difficulty date: August 18, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 29,992 hours, 22,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMER LIGHT INOPERATIVE AT ROW 15.  DEFERRED IAW MEL 33-51-01B.
